# SDR UALA2009011900185

- Difficulty date: January 16, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 31,270 hours, 8,270 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Fire Detector
- Part number: 824PTY
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE IN THE CABIN.  RTFL.  AFT LAV FIRE DETECTOR WENT OFF IN FLIGHT.  TESTED AFT LAV FIRE DETECTOR.  OPS CHECK OK.  RAN PACKS AND ALL SHIP POWER TO TRY TO SIMULATE CONDITIONS WHERE FIRE DETECTOR WENT OFF.  AFT FIRE DETECTION WORKED NORMALLY.  FOUND NOTHING ABNORMAL.  WITH CREW CONCURRENCE, OK FOR SERVICE.
